# SDR AALA201601149003

- Difficulty date: January 13, 2016
- Submitted: January 14, 2016
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 51,267 hours, 19,035 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  EMER LIGHT LENS COVER AT SEAT 32C MISSING.  INSTALLED NEW LIGHT LENS.
